# SDR DALA2016110108114

- Difficulty date: October 18, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 55,485 hours, 22,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD CARGO COMPARTMENT RIGHT SIDE STATION 500A TO 500I RBL 22 ZEE ANGLE CORRODED ON UPPER SURFACE.  MAINTENANCE REMOVED AND REPLACED Z ANGLE FROM STATION 500A TO 500I RT SIDE IAW SRM 53-00-53 REPAIR 5.
